# SDR QXEA200801863

- Difficulty date: November 25, 2007
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Carriage
- Condition: Binding
- Location: Nr 5 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK -  DURING ADJUSTMENT OF RIGHT NR 5 FLAP CARRIAGE SIDE ROLLERS TASK 27-52-820-801 STEP 3, A,(3)(A) FLAP FAILS TO LIFT AT TRAILING EDGE CARRIAGE IS BOUND.  BLENDED RIGHT WING NR 5 FLAP TRACK HOOK RD 84-57-899/1.  INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.
